# SDR 2025FA0000456

- Difficulty date: July 8, 2025
- Submitted: July 8, 2025
- Operation: General aviation
- Aircraft: N9506G
- Make and model: Bombdr BD7001A10
- Aircraft serial: 19506
- Aircraft time: 33,287 hours, 3,858 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 07E001024
- Part serial: E515
- Condition: Cracked
- Location: Zone 400
- Part time: 33,287 hours, 3,858 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED COWL SKIN HAS TWO SECTIONS OF TORN AND CURLED SKIN AROUND FRONT MOUNT BEAM.
